# SDR QXEA2024052800142

- Difficulty date: May 16, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 13,871 hours, 9,216 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 85-89
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LONGITUDINAL BEAM AT FR 88 HAS CORROSION. REMOVED AND REPLACED RH LONGITUDINAL BEAM BETWEEN FRAME 85-89 REF SRM 51-40-08. RESTORED SURFACE PROTECTION AND APPLIED A LAYER OF CIC TO THE RH LONGITUDINAL BEAM BETWEEN FRAME 85-89 REF SRM 51-23-06 AND CPM 51-25-00-910-001-A.
